By Nyu-chan Latest Reply 2012-08-22 14:43:34 -0500
Started 2012-08-21 14:48:44 -0500

I know that I should be going to my doctor about this, but I want to figure this out for myself, since Google is around. But I would like some help on this from you guys. Here is what I have.

pain on my hands and feet, burning feeling in my hand, tingling in my hands, then pain in my hip, along with a pain on my foot. I now that this has to do with nuropathy, but what does the pain in the hip have to do with? I am drinking G2 Gaderade, and taking ibuprofen, plus aspirin. I also take my vitamins as well. They seem to help. I did take pain medicine, but that did not help. I took Hydrocodone.

4 replies

Harlen 2012-08-21 15:28:29 -0500 Report

How are your BS#????
One thing I know from working with D is that the better the better I keep my #s the better I feel.Hope your feeling better soon .
There is more pain when I start getting a cold .
Pain meds dont seam to help much .
Best wishes

Nick1962 2012-08-21 15:19:34 -0500 Report

For me, before I’d start taking something like Hydrocodone, I’d first make an appointment with a chiropractor. All your pains may not be related to one single issue. Your doctor probably won’t recommend chiropractic, but for me it’s a valuable alternative to pain medications if you can be helped.
Even if you don’t follow through, I think it might be worth a visit as a second opinion.